Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Gauss-Seidel-type multigrid methods 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 4, 页码: 421-434
Authors:  Huang, ZH;  Chang, QS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multigrid methods  Gauss-Seidel solution  interpolation formula  convergence  
Efficient algebraic multigrid algorithms and their convergence 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2002, 卷号: 24, 期号: 2, 页码: 597-618
Authors:  Chang, QS;  Huang, ZH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
algebraic multigrid  interpolation operator  convergence  linear system of equations